MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERIKA FEMORAL COMPONENT S7L CEMENTED; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERIKA FEMORAL COMPONENT S7L CEMENTED; KNEE FEMORAL COMPONENT
Catalog Number 02.12.KA07L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and explanted the femoral component, tibial tray and insert.The surgeon implanted temporary spacers as part of the 2-stage infection protocol.The surgery was completed successfully.Permanent implants will be implanted at a later date.
 
Additional Manufacturer Narrative
Batch review performed on 10 january 2024.Lot 2245852: 13 items manufactured and released on 07-march-2023.Expiration date: 2028-02-16.No anomalies found related to the problem.To date, 4 items of the same lot have been sold without any similar reported event during the period of review.Additional implants involved, batch review performed on 10 january 2024: gmk-spherika 02.12.E0513fl gmk-sphere tibial insert e-cross - flex 5l - 13mm (k202022) lot.2208416: 25 items manufactured and released on 26-july-2022.Expiration date: 2027-07-06.No anomalies found related to the problem.To date, 6 items of the same lot have been sold without any similar reported event during the period of review.Gmk-spherika 02.07.1205l tibial tray fix cemented s.5l (k090988) lot.2301592: 48 items manufactured and released on 24-may-2023.Expiration date: 2028-05-08.No anomalies found related to the problem.To date, 44 items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERIKA FEMORAL COMPONENT S7L CEMENTED
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18484051
Report Number3005180920-2023-01095
Device Sequence Number19519610
Product Code JWH
UDI-Device Identifier07630345716156
UDI-Public07630345716156
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.KA07L
Device Lot Number2245852
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale